Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Bipolar patient, had medications. Suggestions on an anti-depression tablet and dosage

Hello Dr, My name is AAAAA -23 yrs.I am an Bipolar patient,n I experience mixed episodes in my mood,and maniac depression .I had taken medications earlier and discontinued after,then I changed the pattern of life and thinking, it was quite effective and I don t face such problems now.But currently I want you to suggest an Anti-depression tablet for me so that I can take it when I experience maniac depression which ll continue for 2-3 days.I am an Engineer and is really difficultn to take up regular tasks when in depression,I hope u understand.Please tell me dosage also,and it is fine if I take the medicine regularly. Regards, AAAAA
Asked On : Thu, 27 Sep 2012
Answers:  2 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
dear AAAA. thank you for asking the clearance regarding your problem. One important thing in giving mediation without having consultation is that without seeing patient it is not good and also not ethical to prescribe.
But since you already told that you are diagnosed with the Bipolar disorder and had medication for the same and improved also. I would suggest you to keep in contact with the same doctor who prescribed you medication and continue to have a changed pattern of life and thinking.
Another important thing is that the Bipolar disorder is a type of chronic condition and it is not good to stop medication without consultation of your doctor. There are many medication available which will keep your mood in stable condition and prevent the episodes of both depression and mania. Taking medication for few days during the episode of depression in form of antidepressant is not going to treat you completely. Even most of the antidepressant take at least 2 weeks to produce it effect.
So I kindly request you to continue treatment under the guidance of your doctor.
Thanks and take care.
Answered: Thu, 27 Sep 2012
I find this answer helpful
General & Family Physician Dr. Sourav Ganguly's  Response
Thanks for your query.
You may need a mood stabilizer than a antidepressant.
Consult a psychiatrist for help for proper drug prescription.
Wish you a speedy recovery.

Best Wishes,
Dr Sourav Ganguly
Answered: Sat, 29 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor